MAUDE Adverse Event Report: MAINSTAY MEDICAL LIMITED REACTIV8; REACTIV8 IMPLANTABLE PULSE GENERATOR

MAINSTAY MEDICAL LIMITED REACTIV8; REACTIV8 IMPLANTABLE PULSE GENERATOR
Model Number 5100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 12/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Mml # (b)(4).Other device explanted.Model: 8145.Description: reactiv8 implantable stimulation lead.Serial numbers: (b)(6).Udi #s: (b)(4).
 
Event or Problem Description
It was reported that the patient experienced pain at the implantable pulse generator (ipg) pocket site and decided to have the device explanted.The ipg and leads were removed completely without any complications.No report of patient harm or injury.The reactiv8 system is functional, and no allegation of a product malfunction; no parts were returned for analysis.The device history record was reviewed.No relevant nonconformances were found.

Brand Name
REACTIV8
Common Device Name
REACTIV8 IMPLANTABLE PULSE GENERATOR
Manufacturer (Section D)
MAINSTAY MEDICAL LIMITED
clonmel house, forster way
swords, county dublin K67F2
EI  K67F2
Manufacturer Contact
liza dominguez
6601 shingle creek parkway
suite 200
brooklyn center, MN 55430
6192063331
MDR Report Key25000055
Report Number3021520203-2026-00011
Device Sequence Number15905921
Product Code QLK
UDI-Device Identifier05391527770015
UDI-Public01053915277700151124091217261004
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P190021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number5100
Device Catalogue Number5100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2025
Initial Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age59 YR
Patient SexFemale
Patient RaceWhite